MathSciNet Relay Station
MathSciNet bibliographic data
MR1270114 34A34 (34A05 34A20 34A25 58F37)
Kitaev, A. V.; Law, C. K.; McLeod, J. B. Rational solutions of the fifth Painlevé equation. Differential Integral Equations 7 (1994), no. 3-4, 967–1000.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement